# SDR ASAA2018091926165

- Difficulty date: August 24, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT HAND SIDE WEB IS CORRODED STA 1016 AT RBL 32. GROUNDED - YES. REMOVED CORR NO LIMITS AVAILABLE IN THIS AREA ORIG .040 REMAIN .028 LOSS OF .012. REMOVED AND REPLACED WEB IAW SRM 51-40-02. LOCATED AND DRILLED NEW WEB IAW BAC DWG 147A5700.
